# SDR A6WA202304198574

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,912 hours, 42,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 601R3180315
- Part serial: NSN
- Condition: Corroded
- Location: Pax Door
- Part time: 43,912 hours, 42,141 cycles
- Component: Pax Door, Cndair
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER F.S.311.75 BETWEEN DD5 AND DD4 IS CORRODED. ***** AC REMOVED FROM SERVICE ***** LOCATED, DRILLED, AND INSTALLED SERVICEABLE PAX DOOR FWD FORMER P/N 601R318031-5 IAW CRJ 200 SRM 51-40-11, 51-42-06, AND 51-42-21.
